# SDR FDEA200905101605

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP OUTBD FWD HINGE LOWER MOUNT BOTH BORE AFT FACE FOUND WITH CORROSION.  COMPLIED WITH EA NR 1-5750-129219,  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 107.
